# SDR 9JLA2021110324848

- Difficulty date: October 23, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N10HC
- Make and model: Emb EMB-145
- Aircraft serial: 14501080
- Aircraft time: 4,701 hours, 3,067 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Power Unit
- Part number: 30086011
- Part serial: P2213
- Condition: Defective
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

THE FLIGHT CREW REPORTED OF A "GEN 1 BEARING FAIL" ADVISORY MESSAGE DISPLAYED ON THE EICAS SYSTEM. OPERATIONS WERE CONTINUED PER MEL. THE MAINTENANCE VENDOR DETERMINED THE LEFT OUTBOARD POWER UNIT WAS DEFECTIVE AND WAS REPLACED WITH AN OVERHAULED UNIT. GROUND RUNS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
